# SDR AALA201611219016

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 53,242 hours, 19,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PATH LIGHT LENS COVER AT SEAT 5C IS BROKEN. REMOVED/REPLACED LENS COVER AT 5C IAW GPM NO TECH REF SEE TEXT FOR MAINT OR REPAIR DONE. THE AIRCRAFT WAS NOT GROUNDED.
